Vol. 79, No. 2, 1978

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Corrections to: “Fixed-point theorems for mappings with a contractive iterate”

Barada K. Ray and Billy E. Rhoades

Vol. 79 (1978), No. 2, 563
Abstract

Volume 71 (1977), 517–520

Mathematical Subject Classification 2000
Primary: 54H25
Milestones
Published: 1 December 1978
Authors
Barada K. Ray
Billy E. Rhoades